# SDR VNAA2019080511101

- Difficulty date: August 5, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,026 hours, 29,458 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811826
- Part serial: 1071
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT OF CVG, AT FL250, CREW RECEIVED AUTO CROSS FLOW INHIBIT, AND THE LEFT FUEL GAUGE DASHED OUT.  THE CREW DID DECLARE AND EMERGENCY WITH ATC.   &R FQGC IAW AMM 28-41-22-000/400-801-A01. OPS CHECKED GOOD.
